# SDR SWIA200515361

- Difficulty date: July 29, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 27,607 hours, 39,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1041
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 9,131 hours, 12,287 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS EXIT SIGN INOP AT ROW 6.  REPLACED MIDDLE ELBP.  OPERATIONAL CHECK GOOD.
